The Dopamine Receptor Antagonism of Opipramol Relevance to Parkinsonism?Rozanski, Verena, MD*†; Laux, Gerd, MD*; Schwarz, Johannes, MD*Clinical Neuropharmacology: May/June 2019 - Volume 42 - Issue 3 - p 77–79 doi: 10.1097/WNF.0000000000000332 Original Articles Buy SDC Abstract Author InformationAuthors Article MetricsMetrics Drug-induced Parkinsonism (DIP) represents the second most-frequent etiology of Parkinson syndromes after neurodegenerative disorders. It has been described mainly for antipsychotics, Ca++-channel blockers, antiemetics, and gastrointestinal prokinetics. In this article, we present a clinical case series of 10 patients, retrieved within our movement disorders hospital, with DIP under intake of opipramol. Symptoms completely resolved after drug withdrawal, and associated risk factors were old age, high doses, and presence of cortical atrophy. This frequently prescribed anxiolytic drug has so far not been associated with DIP. Our objective is to raise awareness of DIP as an adverse effect of opipramol. *Department of Neurology, Technical University of Munich, Munich; and †Hospital Haag, Movement Disorder Specialist Clinic, Haag, Germany. Address correspondence and reprint requests to Verena Rozanski, MD, Hospital Haag, Krankenhausstrasse 4, 83527 Haag, Germany; E-mail: email@example.com Conflicts of Interest and Source of Funding: The authors have no conflicts of interest to declare. Copyright © 2019 Wolters Kluwer Health, Inc. All rights reserved.